# SDR RAIA00403010

- Difficulty date: March 15, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 10,914 hours, 10,413 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 386
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 10,914 hours, 10,413 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AIR TURBINE STARTER.
